# SDR MASA200800356

- Difficulty date: April 30, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 22,336 hours, 17,397 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Fire Bottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 2751, SBP-PHX - CARGO BOTTLE LOW CAUTION MESSAGE.  CLEANED AND RESEATED CONNECTOR ON CARGO FIRE BOTTLE, OP GOOD.
